# SDR AALA202209099330

- Difficulty date: September 1, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737
- Aircraft serial: 29556
- Aircraft time: 35,500 hours, 14,729 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND IN BRAKE FLOOR STRUCTURE SUPPORT LOCATED AT STA 540 AND RIGHT BUTT LINE 1.5. REMOVED AND INSTALLED NEW BREAK ASSEMBLY PER SRM 51-10-02.
